MAUDE Adverse Event Report: IMRIS IMAGING, INC. ORT300 TABLE; Table, operating-room, ac-powered

IMRIS IMAGING, INC. ORT300 TABLE; Table, operating-room, ac-powered
Model Number 114093-000
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Valve fittings were tightened to prevent further leaking and imris customer service engineer ordered the necessary parts to replace all leaking valves along with a new reservoir tank.The end user was notified of the finding and the ort300 remains functional.
 
Event or Problem Description
The customer notified imris customer service engineer via email, stating they had observed oil coming from the ort300 operating room table.The imris cse inspected the table and identified small amounts of hydraulic fluid leaking from the unpressurized fluid reservoir and from multiple valves within the pressurized hydraulic control system.No table functional issues were identified or reported.There was no patient involvement.

Brand Name
ORT300 TABLE
Common Device Name
Table, operating-room, ac-powered
Manufacturer (Section D)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer (Section G)
IMRIS IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
stacy kramer
1230 chaska creek way
suite 100
chaska, MN 55318
7632036338
MDR Report Key23597673
Report Number3010326005-2025-00005
Device Sequence Number21166332
Product Code FQO
UDI-Device Identifier00857534006356
UDI-Public(01)00857534006356(11)20170607
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number114093-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown